# SDR SWAA2023050122248

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA 2023-219745<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:- ;SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:- ; RII;SEE INDIVIDUAL SIGN OFF BELOW.
